Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Does Everyone Using Atripla Get A Rash?
Nov 30, 2012

I found out in 2009 that I was positive and it wasn't until this year that my doctor decided to put me on medications. I have a viral load of 1,400 and a CD4 count of 378. Well, last night I took my first dosage of Atripla. I've really been down in wondering whether or not if I would develop a rash. If so, are they usually really visible by others? This is really bothering me.

Response from Dr. Henry

Rash from Atripla (usually from the efavirenz) is seen in 15-30% of patients resulting in discontinuation in < 2% in studies -from more severe/persistent rash) so most patients dont get a rash (though it is common) and when a rash occurs it is most often mild enough to be able to continue the Atripla. If you develop a rash contact her HIV provider so she/he can monitor. KH



Previous
CD4 still going down after a year on Atripla
Next
pep rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement